# SDR ASAA9610079

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65549071
- Condition: Corrosion
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND CORROSION ON THE FLOOR BEAM AT BS 727B, BETWEEN LBL 20.75 AND RBL 55.5 AROUND THE FASTENER HOLES USED TO SECURE THE AFT CARGO COMPARTMENT CEILING PANELS.  REPAIRED PER EA 5310-01447 AND BOEING TELEX ASA-SEA-96-0271.  (M)
